MAUDE Adverse Event Report: PORTEX; TUBE, TRACHEAL/BRONCHIAL, DIFFERENTIAL VENTILATION

PORTEX; TUBE, TRACHEAL/BRONCHIAL, DIFFERENTIAL VENTILATION
Model Number 198-37L
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer facility phone number: (b)(6).
 
Event or Problem Description
Information was received indicating that a smiths medical trach tube felt wrong and so it was noted that the tube was deformed.There were no reported adverse events and no patient injury.
 
Additional Manufacturer Narrative
One device was returned for investigation.Upon visual inspection, the complaint issue of bent device was confirmed.Root cause analysis traced the issue to the device having too much pressure applied to it during manufacturing.Quality personnel were made aware of this issue.Dhr review showed no other similar issues in this lot.

Brand Name
PORTEX
Common Device Name
TUBE, TRACHEAL/BRONCHIAL, DIFFERENTIAL VENTILATION
MDR Report Key12018202
Report Number3012307300-2021-06189
Device Sequence Number1375493
Product Code CBI
UDI-Device Identifier15019315058622
UDI-Public15019315058622
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K953483
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/04/2023
Device Model Number198-37L
Device Lot Number3986465
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/24/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/21/2021
Supplement Date Received by Manufacturer08/29/2021
Initial Report FDA Received Date06/17/2021
Supplement Report FDA Received Date09/28/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/06/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1